Search the Community
Showing results for tags 'appetite'.
Found 4 results
I'm currently on a cocktail of Seroquel XR at 600 mg and Lamictal at 150 mg. My Seroquel dose got this high because of a mixed episode, so as of now, thats likely where I'll stay for a while to keep things stable. I was at 400 mg which not only lacked the sedation of lower doses, but also came with a lessened appetite. But that all came back when I bumped up to 600 mg. I've put on 10-ish pounds or so in a month, and I'm not thrilled. I asked my doctor for a Metformin Rx to help with the metabolic side effects. She was hesitant, but agreed I may need something and actually leaned more towards Topamax instead. She wants me to try 1 more month of dieting and exercise to see if I can manage without adding another med. Now I'm leaning towards Topamax, since maybe it could have mood stabilizing properties to it, in addition to curbing appetite and helping me lose weight. I'm not overweight by any means, but I'm definitely hyper-vigilant about my body and tend to...obsess. Has anyone taken Topamax and found that it (1) helped with appetite or weight control and (2) had positive effects on their illness?
BackOnTop posted a topic in Antidepressants - If You're Crappy and You Know ItHas anyone had a basically non-existing appetite on Pristiq? I have had this problem for a few weeks since I had my dose upped to 100mg. It's so hard for me to eat food. I rarely feel hungry and only notice I need to eat when I get irritable and tired. When I try to eat it's hard to choke it down unless it's something like plain bread. I also started Seroquel this week so I was expecting to get at least a little appetite back but it hasn't happened (yet). Has anyone had something similar happen with Pristiq or another drug? How the hell do I fix this? I need to lose weight but I would prefer to be able to eat food too.
I take Adderall for my ADD. Used to take Vyvanse. I thought Vyvanse made it harder to eat than Adderall does so I discontinued it and went back to Adderall but they both make it so hard to eat. I know the most common side effect is appetite loss but I am still hungry. Being hungry but having no appetite is the worse feeling. I know I need to eat and i make myself do it but it is unenjoyable and I don't feel better afterwards. Sometimes I even feel worse. Is there any advice anyone has? Like what kinds of foods are easiest to eat on stimulants and easiest on the stomach? Thanksss
I have been looking around to see if anyone else had had any experiences with lithium and appetite type stuff but a lot of the time they are taking a lot of other different meds, so this is a shout out to anyone who's main mood affecting med is lithium (and don't also take antidepressants or mood stabilizers or those munchie causing anti psych's like seroquel or xyprexa at the same time, coz how can you tell if they are the culprits?) Anyway the issue is I've noticed that I have no interest in what once was my favourite treats- chocolate, icecream, lollies, nutella! I can't even get through a normal 50g bar of chocolate anymore, this is not a bad thing, I'll get used to it but I miss enjoying a choccie. I am also having a problem where I do not know what to eat, I can't work out what I feel like eating, and the thought of food seems really undesirable, I wait for ages and dont plan a meal and then end up just eating toast with soup for dinner. But it means I'm not getting enough of the right foods/nutrition. I also am starting to skip meals like breakfast or lunch because I cant decide what to eat, its like I am hungry but really don't like the thought of eating. And I only have an appetite for really plain, savoury things, like cheese and baked beans, or margharita pizza. I also feel like if I am not eating as much, why am I not getting thinner, I havent weighed myself but my tummy seems puffy, is this bloating or fluid retention? Something to do with craving more savoury foods, I also haven't been drinking enough water. Anyway I was wondering if other people who's main active medication is lithium are also experiencing changes in the world of appetite and taste and food. It's unsettling but I'm not upset by it, just intrigued as to if this is the cause. Oh, and after drinking one glass of red wine- sleepy, almost headachey and cranky. this one makes me sad, the same with other alcohols, I can't get that relaxed tipsy feeling anymore, just nausea or sleepiness.